MAUDE Adverse Event Report: Allergan (Costa Rica) Natrelle Inspira FullProf 745cc SSZ US; sizer, mammary, breast implant volume

Allergan (Costa Rica) Natrelle Inspira FullProf 745cc SSZ US; sizer, mammary, breast implant volume
Catalog Number SSZ-F745
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Natrelle Inspira FullProf 745cc SSZ US
Common Device Name
sizer, mammary, breast implant volume
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50221336
Report Number9617229-2026-15122
Device Sequence Number10587916
Product Code MRD
UDI-Device Identifier10888628045170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSZ-F745
Device Lot Number1367469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown